MAUDE Adverse Event Report: Arthrex, Inc. HUM INSERT S/36+3 TO FIT IN 36 CUP CONST; SHOULDR PROSTH, REVERSE CONFIG

Arthrex, Inc. HUM INSERT S/36+3 TO FIT IN 36 CUP CONST; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUM INSERT S/36+3 TO FIT IN 36 CUP CONST
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, it was reported by a sales representative via (b)(6) that an ar-9503s-03c arthrex univers revers humeral insert was found to be defective during a procedure.No patient impact was reported, as a second implant was available and used to complete the procedure.No further information was provided.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
HUM INSERT S/36+3 TO FIT IN 36 CUP CONST
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50802725
Report Number1220246-2026-04777
Device Sequence Number10544428
Product Code PHX
UDI-Device Identifier00888867061309
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUM INSERT S/36+3 TO FIT IN 36 CUP CONST
Device Catalogue NumberAR-9503S-03C
Device Lot Number22.04116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown